Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

25 weeks pregnant, CBC shows low RBC, hematocrit, Hb compared to previous month. Should I take ferrous supplements?

I am currently 25 weeks pregnant and I ve just got my results from CBC which look different from those performed at 2 months: RBC 3.47 (in comparison with 4.61), Hb 11 g/dl (14.5 previous) and hematocrit 32.8% (36%); all erythrocyte indexes are normal. Could that be dilutional anemia of pregnancy? Should this improve in the third trimester? I m not taking ferrous supplements , just a multivitamin complex Femibion 2. Should I supplement it?
Asked On : Wed, 7 Nov 2012
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
  User's Response
hi welcome to hcm.see your blood parameter indicate ur HB become gradually decrease.you have to continue iron supplement from day 1 of your conseption to continue at last month of pregnancy.in your case consult your gyna do acc to her advice.
thanks
dr.dhara
dhara.shah84@yahoo.in
Answered: Wed, 7 Nov 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor